# SDR CA070223005

- Difficulty date: February 20, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 17,964 hours
- Engine: Pwa PT6T3
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Spring
- Part number: 204040608001
- Condition: Broken
- Location: Tail Rotor
- Component: Quill, Bell
- Component part number: 412040123
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINEER CARRYING OUT REQUIREMENTS OF CAMP CODE NR 650121 (INSPECT/LUBE T/R DRIVESHAFT FLEX COUPLING).  WHEN DISASSEMBLING THE T/R QUILL OUTPUT COUPLING IN SITU ON THE M/R TRANSMISSION.  UPON REMOVAL OF RETAINER AND PLATE, A SMALL SECTION OF SPRING PN 204-040-608-001 FELL INTO THE HAND OF THE ENGINEER.  REMAINDER OF SPRING WAS IN CORRECT POSITION.  FURTHER DISASSEMBLY OF COUPLING REVEALED DAMAGE TO COUPLING P/N 204-040-603-009.  NEW SPRING P/N 204-040-608-001 AND SERVICEABLE COUPLING P/N 204-040-603-009 S/N A12-42482 INSTALLED.  COMPLETE COUPLING ASSEMBLY LUBED AND REASSEMBLED IAW CHAPTER 65 OF MM, AND REASSEMBLED ONTO THE M/R TRANSMISSION. (TC NR 20070223005)
